Vol 12 No 4 (1972): Lithuanian Mathematical Journal

Vol 12 No 4 (1972)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1972-12-15

Front Matter

Cover
Abstract views 61 | Article downloads (PDF) 9
1-6
PDF

Articles

A. Bikelis
The limit theorems for the sums of independent random variables
Abstract views 70 | Article downloads (PDF) 34
5-14
PDF
P. Vaitkus
On the limit theorems of large deviation for sums of random discrete variables
Abstract views 54 | Article downloads (PDF) 20
15-25
PDF
R. Gylys
On estimates of regression coefficients in multivariate case
Abstract views 57 | Article downloads (PDF) 23
31-36
PDF
B. Grigelionis
On stochastic equations for nonlinear filtering problem of stochastic processes
Abstract views 50 | Article downloads (PDF) 21
37-51
PDF
A. Karoblis
On the asymptotic expansions in the local theorems
Abstract views 53 | Article downloads (PDF) 18
53-68
PDF
A. Karoblis
On the asymptotic expansions in the local theorems
Abstract views 49 | Article downloads (PDF) 15
69-73
PDF
A. Katkauskaitė
Random fields with independent increments
Abstract views 52 | Article downloads (PDF) 17
75-85
PDF
J. Kleiza
On solving the system of linear partial differential equations in Dirichlet series
Abstract views 49 | Article downloads (PDF) 18
87-97
PDF
R. Kudžma
Optimal stopping of semi-stable diffusion processes
Abstract views 50 | Article downloads (PDF) 18
99-112
PDF
I. Legostayeva
Of the trend detection problem for a stochastic sequence
Abstract views 52 | Article downloads (PDF) 15
113-123
PDF
R. Merkytė
A law describing the distribution of syllables in the words from dictionaries
Abstract views 48 | Article downloads (PDF) 19
125-131
PDF
F. Mišeikis
On certain classes of limit distributions
Abstract views 57 | Article downloads (PDF) 16
133-152
PDF
A. Naftalewitsch
Erweiterung eines Abelschen Satzes
Abstract views 50 | Article downloads (PDF) 19
175-182
PDF
L. Saulis
On the local limit theorem for the densities in the space R^k
Abstract views 52 | Article downloads (PDF) 20
195-205
PDF
E. Senkienė | A. Tempelman
Operational reproducing kernel Hilbert spaces
Abstract views 65 | Article downloads (PDF) 19
207-217
PDF
D. Surgailis
On one limit for convex monotone functions on M [0,1]
Abstract views 59 | Article downloads (PDF) 19
219-224
PDF
A. Urbonas
Les mouvements dans l'espace des éléments linéaires
Abstract views 56 | Article downloads (PDF) 16
225-230
PDF

Back Matter

Abstracts
Abstract views 53 | Article downloads (PDF) 4
231-244
PDF
Alphabetic index
Abstract views 54 | Article downloads (PDF) 4
245-249
PDF
Contents
Abstract views 53 | Article downloads (PDF) 5
249-255
PDF